# SDR UALA2013071905087

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 81,750 hours, 23,579 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: S271T5275
- Part serial: 94
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT THRUST REVERSER INOPERATIVE.  REPLACED LT THRUST REVERSER ISOLATION VALVE.
